Translator Disclaimer
2018 On the parametric representation of univalent functions on the polydisc
Sebastian Schleißinger
Rocky Mountain J. Math. 48(3): 981-1001 (2018). DOI: 10.1216/RMJ-2018-48-3-981

Abstract

We consider support points of the class $S^0(\mathbb{D} ^n)$ of normalized univalent mappings on the polydisc $\mathbb{D} ^n$ with parametric representation, and we prove sharp estimates for coefficients of degree 2.

Citation

Download Citation

Sebastian Schleißinger. "On the parametric representation of univalent functions on the polydisc." Rocky Mountain J. Math. 48 (3) 981 - 1001, 2018. https://doi.org/10.1216/RMJ-2018-48-3-981

Information

Published: 2018
First available in Project Euclid: 2 August 2018

zbMATH: 06917358
MathSciNet: MR3835582
Digital Object Identifier: 10.1216/RMJ-2018-48-3-981

Subjects:
Primary: 30C45, 32H02

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 3 • 2018
Back to Top